MathSciNet Relay Station
MathSciNet bibliographic data
MR2513117 60H15 (35B65 35R60 60G15 60G17 60J45)
Nualart, Eulalia; Viens, Frederi The fractional stochastic heat equation on the circle: time regularity and potential theory. Stochastic Process. Appl. 119 (2009), no. 5, 1505–1540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement